Skew-Symmetric Derivations of a Complex Lie Algebra.

Ignacio Bajo

Monatshefte für Mathematik (1994)

  • Volume: 118, Issue: 1-2, page 1-6
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Bajo, Ignacio. "Skew-Symmetric Derivations of a Complex Lie Algebra.." Monatshefte für Mathematik 118.1-2 (1994): 1-6. <>.

author = {Bajo, Ignacio},
journal = {Monatshefte für Mathematik},
keywords = {complex Lie algebra; skew-symmetric derivations},
number = {1-2},
pages = {1-6},
title = {Skew-Symmetric Derivations of a Complex Lie Algebra.},
url = {},
volume = {118},
year = {1994},

AU - Bajo, Ignacio
TI - Skew-Symmetric Derivations of a Complex Lie Algebra.
JO - Monatshefte für Mathematik
PY - 1994
VL - 118
IS - 1-2
SP - 1
EP - 6
KW - complex Lie algebra; skew-symmetric derivations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.